# SDR IPXA11564656

- Difficulty date: January 25, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, WHILE WORKING CUST CARD 915209 (WINGS 5021) FOUND LW AILERON OTBD HINGE RIB WHERE THE OTBD BONDING JUMPER ATTACHES IS CORRODED.  REPAIRED IAW ER NR 11-01241.
